# SDR CALA2025061705609

- Difficulty date: June 6, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 27,940 hours, 10,066 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 116A530138
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FRONT SPAR FIXED L/E LOWER SUPPORT RIB HAS EXFOLIATED CORROSION AT OFSS 308 LOWER CHORD I/B SLAT # 5 ACTUATOR MKD DOT 032 REF AAR N/R 9976229 ESFR REPORTED AND SENT REMOVED AND INSTALLED NEW SUPPORT RIB AT RT WING FRONT SPAR FIXED L/E I/B OF SS 308 REF B737 SRM 51-40-02-0G-0 AND DWG# 116A5300.
